# SDR AALA202511243928

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N545UW
- Make and model: Airbus A321-231
- Aircraft serial: 4850
- Aircraft time: 45,693 hours, 18,076 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Vent Line
- Condition: Coked
- Location: Apu
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING APPROACH WITH ENGINES AT REDUCED OR IDLE POWER, DIRTY SOCK SMELL THROUGHOUT CABIN. LESS NOTICEABLE AT HIGHER POWER SETTINGS. ALSO NOTICED THE SAME SMELL AT THE GATE WHEN OPERATING ON APU BLEED. MAINTENANCE FOUND THE APU AIR / OIL VENT LINE HAD EVIDENCE OF COKING AND REPLACED THE VENT LINE. A DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM WAS ACCOMPLISHED PER TASK CARD 26L00021014. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS NOTED.
